# SDR AALA20120521008

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 53,512 hours, 28,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH IN FUSELAGE SKIN AT STATION 207 ABOVE LONGERON 11 LEFT.  INSTALLED DOUBLER PER SRM 53-04-03.
